Academic Journals Database
Disseminating quality controlled scientific knowledge

Two Dimensional Representation of the Dirac Equation in Non-Associative Algebra

ADD TO MY LIST
 
Author(s): Hamieh Abbas | Salah Hamieh

Journal: Advances in Molecular Imaging
ISSN 2161-6728

Volume: 03;
Issue: 02;
Start page: 184;
Date: 2012;
Original page

Keywords: Dirac Equation | Non-Associative Algebra

ABSTRACT
In this note a simple extension of the complex algebra to higher dimension is proposed. Using the proposed algebra a two dimensional Dirac equation is formulated and its solution is calculated. It is found that there is a sub-algebra where the associative nature can be recovered.
Affiliate Program     

Tango Rapperswil
Tango Rapperswil